# SDR HNAA2017060600199

- Difficulty date: May 31, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 56,789 hours, 64,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT EXTERIOR EMERGENCY LIGHT FLICKERING.   SEATED THE LOWER EMERGENCY LIGHT BATTERY.  OPS CHECKED GOOD.
